Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Very High Accuracy Chebyshev Expansions for the Basic Trigonometric Functions

J. L. Schonfelder
Mathematics of Computation
Vol. 34, No. 149 (Jan., 1980), pp. 237-244
DOI: 10.2307/2006232
Stable URL: http://www.jstor.org/stable/2006232
Page Count: 8
  • Read Online (Free)
  • Download ($34.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Very High Accuracy Chebyshev Expansions for the Basic Trigonometric Functions
Preview not available

Abstract

Chebyshev expansion coefficients, accurate to forty decimal places, for the functions sine, cosine, and tangent, are tabulated. The methods used to generate the expansions are outlined and the ways in which accuracy of the tabulated coefficients were checked are noted.

Page Thumbnails

  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244